Maintain a healthier lifestyle!
Explore Natural Products recommended by Top Health Experts.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi, My brother is suffering from dvt left leg he is taking uniwarfin 5 mg since last 45 days. Now he is suffering from blood in urine. Doctor has advised him to stop uniwarfin for 5 days. After 4 days bleeding problem is solved. Now which medicine he should take his pt inr is 2.

2 Doctors Answered
In general we prescribe the anticoagulant drugs for 3 months post DVT attack unless he has risk factor for recurrence. So , he will require dose modification . he may continue with half dose with closely monitored PT & INR for another 45 days. if bleeding occurs, need to stop again.
pt will require dose in accordance to PT /INR also need to do USG abd to see any problem in urinary bladder
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.